# SDR USAA2013052100019

- Difficulty date: April 23, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043621100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON UPPER INBD SPLICE AT RT AFT PASSENGER DOORWAY AT FR66, -Y1732.  REPLACED UPPER INBD SPLICE AT RT AFT PASSENGER DOORWAY AT FR66, -Y1732 IAW  SRM 51-72-11 & DWG  D53480505.
